Das Gewicht einer Butlergruppe.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 69-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
type invariants, torsion-free abelian groups of finite rank, sum of types, chain of pure subgroups, weight, Richman type, Butler groups, completely decomposable groups
@article{MZ_1994__216_4_174638,
author = {Edgar M\"uller and Otto Mutzbauer},
title = {Das {Gewicht} einer {Butlergruppe.}},
journal = {Mathematische Zeitschrift},
pages = {69--82},
year = {1994},
volume = {216},
number = {4},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174638/}
}
Edgar Müller; Otto Mutzbauer. Das Gewicht einer Butlergruppe.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 69-82. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174638/